... to have withdrawls? How bad are they, if any? On a scale from 1-10 how bad will my aches and pains be? i have the 8 mg tablets
I have not ever been on heroin but have been On OxyContin,Methadone and Fentanyl and detoxed from them all. I do know from a trial I was involved with subtex that it is a fact that it will stop any narcotic from working. I was unable to get much relief from my pain from Subtex but I have a high threashold so do your own thing. Your Dr. should have told you about the entire processs.
Welcome to our group. Joanne
Your withdrawals will be pretty bad for a day or so before you can begin taking the Sub. It will feel pretty high on a 1-10 scale because its not just one thing that hurts. Its a whole bunch of nasty symptoms all put together at once. But after you are in withdrawals enough to start taking your Subutex, it will take most of it away the first day and should take it all away by the second day.
You really need to be under the care of a suboxone specialist during your induction. The worst thing to do is start on the subs too soon. Do you have someone there to help you? If not, call the doc who prescribed the meds and get more specific directions asap. Heroin is one of the drugs that could cause life threatening repercussions when suddenly stopped. Please be safe and contact your doctor.
Best wishes to you and be safe,
Congratulations on taking the first big step! Please check with your subdoc before taking the first dose--- I believe you need to have 48 hours between the last heroin use and first subutex dose to avoid wdrls. I know this is the case with methadone to subutex, and heroin is pretty similar. After that, however the subutex will give you alot of relief and a sense of well being again. Good Luck "islbld 69"
hi IB69, if you have 8mg suboxone you need to wait 24 hours from the last time you felt your dope waring off.if you got high or got better whatever the case was when you did your H. I know 24 hours may seem like a long time,but im sure you went longer to get you to this situation.when you first take the pill take 1/4 of it. wait 20 minutes,if you feel like the withdraws are getting stronger wait 2 more hours then try again.if they don't get stronger but don't go away take some more sub. then if you start to feel better take the rest.remember this you can always take more.good luck.if you need to talk ill be here at drugs.com
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 5 answers
Posted 15 Apr 2010 • 6 answers
Posted 27 Aug 2010 • 7 answers
Posted 23 Mar 2011 • 3 answers
Posted 31 Jul 2011 • 2 answers